# SDR COEA2017040104805

- Difficulty date: April 1, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 36,544 hours, 39,616 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53375001222
- Condition: Gouged
- Location: Frames 20-21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT INBOARD SEAT TRACK WAS FOUND GOUGED BETWEEN FRAMES 20-21.  REPAIRED THE SEAT IAW SRM 530000-300-853-A01.
